# SDR SWIA201540773

- Difficulty date: February 13, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 33,692 hours, 27,840 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STR 0-1L AND FS 333 HAS POSSIBLE CRACK AT TOOLING HOLE, MARKED.  C-CHECK, RO 2/28/15.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER, PN; " EA 24-2015-55-1 DOUBLER", STS EA .  ALL STEPS AND ITEMS COMPLIED WITH.  COMPLIED WITH ST, WEIGHT OF PARTS, REMOVED 0.00 LBS. WEIGHT OF PARTS INSTALLED 0.02 LBS. NET WEIGHT GAIN 0.02LBS.
